Zhang, Dong
The existence of nonminimal regular harmonic maps from B 3 to S 2
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 16 (1989) no. 3 , p. 355-365
Zbl 0701.58017 | MR 1050331
URL stable : http://www.numdam.org/item?id=ASNSP_1989_4_16_3_355_0

Bibliographie

[ABL] F. Almgrenjr. - W. Browder - E. Lieb, Co-area, liquid crystals, and minimal surfaces, A selection of papers, Springer, New York, 1987. MR 1032767

[AL] F. Almgrenjr. - E. Lieb, Minimizing harmonic mappings: bounds on the number of singularities and examples (including symmetry breaking), Preprint.

[BC] H. Brézis - J. Coron, Large solutions for harmonic maps in two dimensions, Comm. Math. Physics 92 (1983), pp. 203-215. MR 728866 | Zbl 0532.58006

[BCL] H. Brézis - J. Coron - E. Lieb, Harmonic maps with defects, Preprint.

[deG] P. De Gennes, The physics of liquid crystals, Oxford: Clarendon Press 1974.

[ES] J. Eellsjr. - J.H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), pp. 109-160. MR 164306 | Zbl 0122.40102

[E] J. Ericksen, Equilibrium theory of liquid crystals. In: Advances in liquid crystals, 2, pp. 233-299; Brown, G.H. (ed) New York: Academic Press 1976.

[H] S. Hildebrandt, Proceedings of the 1980, Beijing Symposium on Differential Geometry and Equations. I, pp. 481-616. Zbl 0515.58012

[HKW1] S. Hildebrandt - H. Kaul - K.O. Widman, Harmonic maps into Riemannian manifolds with non-positive sectional curvature, Math. Scand. 37 (1975), pp. 257-263. MR 405500 | Zbl 0321.53036

[HKW2] S. Hildebrandt - H. Kaul - K.O. Widman, An existence theory for harmonic mappings of Riemannian manifolds, Acta Math. 138 (1977), pp. 1-16. MR 433502 | Zbl 0356.53015

[HL1] R. Hardt - F.H. Lin, A remark on H1 mappings of Riemannian manifolds, Manuscripta Math. 56 (1986), pp. 1-10. MR 846982 | Zbl 0618.58015

[HL2] R. Hardt - F.H. Lin, Stability of singularities of minimizing harmonic maps, Preprint. MR 978080

[HKL1] R. Hardt - D. Kinderlehrer - F.H. Lin, Existence and partial regularity of static liquid crystal configurations, Comm. Math. Physics. 105 (1986), pp. 189-194. MR 852090 | Zbl 0611.35077

[HKL2] R. Hardt - D. Kinderlehrer - F.H. Lin, Stable defects of minimizers of constrained variational principles, IMA Preprint.

[M] C.B. Morreyjr., Multiple integrals in the calculus of variations, Springer-Verlag, Heildelberg and New York, 1966. MR 202511 | Zbl 0142.38701

[SU1] R. Schoen - K. Uhlenbeck, A regularity theory for harmonic maps, J. Diff. Geom. 60 (1984), pp. 307-335. MR 664498 | Zbl 0521.58021

[SU2] R. Schoen - K. Uhlenbeck, Boundary regularity and the Dirichlet problem for harmonic maps, J. Diff. Geom. 18, pp. 253-268. MR 710054 | Zbl 0547.58020

[SU3] R. Schoen - K. Uhlenbeck, Regularity of minimizing harmonic maps into sphere, Inv. Math. 78, (1984), pp. 89-100. MR 762354 | Zbl 0555.58011